Skip to content
My WebMD Sign In, Sign Up
Question for Dr. Maine
avatar
momto3sh0ts posted:
Hi Dr. Maine. I posted on this board and got some great replies. I wanted you professional advice/opinion too, please. My 11 y/o son gets allergy shots each week and it is really painful for him. The needle insertion is ok but the injection of serums is burning and painful enough to bring him to tears. The advice I've gotten is 1-to ask nurse to go really slow with injection and/or 2-to use a numbing cream (EMLA) was prescribed by allergy nurse. Would one or both of these help significantly with the pain of injections for my son? If not, what do you suggest? thank you. It is painful to watch him and see the suffering, even if the shots are helping a little.
Reply


Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

Sleepy
I have been on the same pain medication with no change and all of the sudden I can't stay awake and am losing weight. Has anyone else had ... More
Was this Helpful?
2 of 12 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.